# SDR MASA2011111864053

- Difficulty date: November 17, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 36,765 hours, 27,811 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR STOW CAUTION.  R2 INNER HANDLE STOW SENSOR PS1MB.
